Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Nose bleeds. Why is my head and nose uncomfortable? Have fever. Should I worry?

Hi I have had nose bleeding 3 days ago but I have such a this for 7 years I went to the doctor in Yerevan 3 days ago she cleaned my nose and she pure kind of the yellow maybe silver nitrate and gave me rushian tablet and the yellow ink but after 24 hours I have had bad feeling in my head and nose I have had fever and I couldent move and bring up thats why I used co amoxiclav after that I have had better feeling but I forgot it for 3 or 2 it happen again I just ask you its not Menangit :( and I dont know rushian medicine what was the yellow ink and the doctor didnt strill any thing she just used a bit alchole and silver nitrate but after 24 hours I have had bleeding I know my nose had a broken befor and most doctor said to me thats why I have this problem but any body couldent help me thanks
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of SINUSITIS may be the underlying cause for your sufferings.

-the rupture of capillaries in the hypertrophied turbinates while sneezing may be the cause for your nasal bleeding.

x-ray for PNS may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor